# SDR N6WA20140315001

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 24,187 hours, 17,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STRUCK RAMP, WHEEL DID NOT DEPLOY.  PERFORMED GVI & OPERATIONAL CHECK OF DOOR.  NO MSG OR DOOR INTERFERENCE.  ACFT SAFE FOR A ONE TIME FLIGHT FROM DTW TO LGA.
